# SDR HEEA968020

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Warn Box
- Part number: KDWO21A
- Condition: Malfunction
- Location: Eng
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WARNING LIGHT ILLUMINATES AT 100% N2 AND 100% NR WITH N1'S MATCHED.  DOES NOT ILLUMINATE WITH 12% N1 SPLIT.
